Please note that LibreCat no longer supports Internet Explorer versions 8 or 9 (or earlier).
We recommend upgrading to the latest Internet Explorer, Google Chrome, or Firefox.
487 Publications
2020 | Journal Article | LibreCat-ID: 16309
Peitz, Sebastian, Samuel E. Otto, and Clarence W. Rowley. “Data-Driven Model Predictive Control Using Interpolated Koopman Generators.” SIAM Journal on Applied Dynamical Systems 19, no. 3 (2020): 2162–93. https://doi.org/10.1137/20M1325678.
LibreCat
| DOI
| Download (ext.)
2020 | Journal Article | LibreCat-ID: 29399
Limebeer, D. J. N., Sina Ober-Blöbaum, and F. H. Farshi. “Variational Integrators for Dissipative Systems.” IEEE Transactions on Automatic Control 65(4) (2020): 1381–96.
LibreCat
2020 | Journal Article | LibreCat-ID: 16297
Hernández Castellanos, Carlos Ignacio, Sina Ober-Blöbaum, and Sebastian Peitz. “Explicit Multi-Objective Model Predictive Control for Nonlinear Systems Under Uncertainty.” International Journal of Robust and Nonlinear Control 30(17) (2020): 7593–7618. https://doi.org/10.1002/rnc.5197.
LibreCat
| DOI
2020 | Journal Article | LibreCat-ID: 29398
Hernández Castellanos, C. I. O., G. Schütze, J.-Q. Sun, Sina Ober-Blöbaum, and G. Morales-Luna. “Numerical Computation of Lightly Multi-Objective Robust Optimal Solutions by Means of Generalized Cell Mapping.” Mathematics 8(11):1959 (2020).
LibreCat
2020 | Conference Paper | LibreCat-ID: 29422
Lishkova, Y., Sina Ober-Blöbaum, M. Cannon, and S. Leyendecker. “A Multirate Variational Approach to Simulation and Optimal Control for Flexible Spacecraft.” In Accepted for Publication in Proceedings of 2020 AAS/AIAA Astrodynamics Specialist Conference - Lake Tahoe, 2020.
LibreCat
2020 | Conference Paper | LibreCat-ID: 29423
Faulwasser, T., K. Flaßkamp, Sina Ober-Blöbaum, and K. Worthmann. “A Dissipativity Characterization of Velocity Turnpikes in Optimal Control Problems for Mechanical Systems.” In 24th International Symposium on Mathematical Theory of Networks and Systems, 2020.
LibreCat
2020 | Conference Paper | LibreCat-ID: 29424
Cresson, J. , F. Jiménez, and Sina Ober-Blöbaum. “Modelling of the Convection-Diffusion Equation through Fractional Restricted Calculus of Variations.” In 24th International Symposium on Mathematical Theory of Networks and Systems, 2020.
LibreCat
2020 | Journal Article | LibreCat-ID: 29545
Jean, Frédéric, Sofya Maslovskaya, and Igor Zelenko. “On Weyl’s Type Theorems and Genericity of Projective Rigidity in Sub-Riemannian Geometry.” Geometriae Dedicata 213, no. 1 (2020): 295–314. https://doi.org/10.1007/s10711-020-00581-z.
LibreCat
| DOI
2020 | Conference Abstract | LibreCat-ID: 29546 |

Maslovskaya, Sofya, Jean-Baptiste Caillau, Walid Djema, Laetitia Giraldi, Jean-Luc Jean-Luc, and Jean-Baptiste Pomet. “The Turnpike Property in Maximization of Microbial Metabolite Production,” 2020.
LibreCat
| Download (ext.)
2020 | Book Chapter | LibreCat-ID: 29413
Flaßkamp, K., Sina Ober-Blöbaum, and S. Peitz. “Symmetry in Optimal Control: A Multiobjective Model Predictive Control Approach.” In Advances in Dynamics, Optimization and Computation, edited by Oliver Junge, Oliver Schütze, Gary Froyland, Sina Ober-Blöbaum, and Kathrin Padberg-Gehle, 209–37. Cham: Springer International Publishing, 2020.
LibreCat
2020 | Book Chapter | LibreCat-ID: 17994
Gerlach, Raphael, and Adrian Ziessler. “The Approximation of Invariant Sets in Infinite Dimensional Dynamical Systems.” In Advances in Dynamics, Optimization and Computation, edited by Oliver Junge, Oliver Schütze, Sina Ober-Blöbaum, and Kathrin Padberg-Gehle, 304:66–85. Studies in Systems, Decision and Control. Cham: Springer International Publishing, 2020. https://doi.org/10.1007/978-3-030-51264-4_3.
LibreCat
| DOI
| Download (ext.)
2020 | Journal Article | LibreCat-ID: 16712
Dellnitz, Michael, Bennet Gebken, Raphael Gerlach, and Stefan Klus. “On the Equivariance Properties of Self-Adjoint Matrices.” Dynamical Systems 35, no. 2 (2020): 197–215. https://doi.org/10.1080/14689367.2019.1661355.
LibreCat
| DOI
| Download (ext.)
2020 | Journal Article | LibreCat-ID: 45954
Hipp, David, and Balázs Kovács. “Finite Element Error Analysis of Wave Equations with Dynamic Boundary Conditions: L2 Estimates.” IMA Journal of Numerical Analysis 41, no. 1 (2020): 638–728. https://doi.org/10.1093/imanum/drz073.
LibreCat
| DOI
2020 | Journal Article | LibreCat-ID: 45953
Hipp, David, and Balázs Kovács. “Finite Element Error Analysis of Wave Equations with Dynamic Boundary Conditions: L2 Estimates.” IMA Journal of Numerical Analysis 41, no. 1 (2020): 638–728. https://doi.org/10.1093/imanum/drz073.
LibreCat
| DOI
2020 | Journal Article | LibreCat-ID: 45955
Akrivis, Georgios, Michael Feischl, Balázs Kovács, and Christian Lubich. “Higher-Order Linearly Implicit Full Discretization of the Landau–Lifshitz–Gilbert Equation.” Mathematics of Computation 90, no. 329 (2020): 995–1038. https://doi.org/10.1090/mcom/3597.
LibreCat
| DOI
2020 | Journal Article | LibreCat-ID: 45952
Kovács, Balázs, Buyang Li, and Christian Lubich. “A Convergent Algorithm for Forced Mean Curvature Flow Driven by Diffusion on the Surface.” Interfaces and Free Boundaries 22, no. 4 (2020): 443–64. https://doi.org/10.4171/ifb/446.
LibreCat
| DOI
2020 | Journal Article | LibreCat-ID: 55288
Baier, St., and Marc Technau. “On the Distribution of Αp modulo One in Imaginary Quadratic Number Fields with Class Number One.” J. Théor. Nombres Bordx. 32, no. 2 (2020): 719–760. https://doi.org/10.5802/jtnb.1141.
LibreCat
| DOI
2020 | Journal Article | LibreCat-ID: 55286
Technau, Marc. “Modular Hyperbolas and Beatty Sequences.” J. Number Theory 208 (2020): 148–167. https://doi.org/10.1016/j.jnt.2019.07.022.
LibreCat
| DOI
2020 | Journal Article | LibreCat-ID: 55287
Shparlinski, I. E., and Marc Technau. “Kloosterman Sums with Twice-Differentiable Functions.” Funct. Approximatio, Comment. Math. 63, no. 1 (2020): 113–124. https://doi.org/10.7169/facm/1845.
LibreCat
| DOI
2020 | Journal Article | LibreCat-ID: 55283
Barth, D., M. Beck, T. Dose, Ch. Glaßer, L. Michler, and Marc Technau. “Emptiness Problems for Integer Circuits.” Theoretical Computer Science 824–825 (2020): 11–35. https://doi.org/10.1016/j.tcs.2020.03.023.
LibreCat
| DOI